High cholesterol and triglycerides in the body can cause erythema due to blood flow disorders, psoriasis, cholesterol embolism.
Livedo reticularis is a erythema on the skin caused by a blood flow disorder.
The condition often appears on the thighs, feet, toes, buttocks, shins …
Many causes can cause this condition, including cholesterol embolism.
The Centers for Disease Control and Prevention (CDC) recommends that all adults age 20 and older get tested for cholesterol, every 5 years, for those at low risk for cardiovascular disease.
If you are in cases such as heart disease; have a family history of high cholesterol or early heart attack, stroke, diabetes that requires regular health checks, cholesterol levels.
If the skin damage is caused by high cholesterol, experts will recommend lifestyle changes such as: maintaining a scientific diet, exercising, contributing to reducing stress, smoking cessation, using cholesterol-lowering drugs if necessary, managing cholesterol levels, triglycerides.
Cholesterol is an important fat, necessary for the functioning of the body.